# SDR REXA2015070600662

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 16,424 hours, 16,233 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNT & SHORT SMELL COMING FROM CAPTAINS SIDE WINDSHIELD HEATING MODULE  ELEMENT ONLY OCCURRED ON LAST FLIGHT.  PERFORMED VISUAL INSPECTION OF WIRES AROUND TERMINAL BLOCK ON THE CAPTAINS SIDE WINDSHIELD, NO SIGN OF BURNING OR ARCING WIRES.  PERFORMED OPERATIONS CHECK OF WINDSHIELD HEAT WITH TASKS IN AMM 56-11-01.  PERFORMED OPERATIONS CHECK OF MAP LIGHT IAW AMM 33-13-07 & TASK 33-13-00-710-801.  OPERATIONS CHECK OF FLOOD LIGHTS IAW AMM 33-13-01 & TASK 33-13-00-710-801.  ALL OPERATIONS CHECKED GOOD.
